# SDR AALA202506035166

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 60,472 hours, 29,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT ABOVE EMERGENCY EXIT ROW RIGHT SIDE BURNT OUT. T/S INOP EES LIGHT RH OVERWING DOOR. PER TSM 33-51-00-810-822. MAINTENANCE REPLACED 12WL POWER SUPPLY PER AMM 33-51-38.OPS.
